Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online
Ask a Urologist   »  

Facing burning sensation, frequent urination and pain in lower abdomen. Any advice?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
Hello Dr, mother is facing burning sensation & frequent urination..feeling pain in lower abdomen..given alkasol liquid and zenflox-400 but no relief request to advice for pain relief.
Posted Mon, 5 Nov 2012 in Urinary and Bladder Problems
Answered by Dr. Ram Choudhary 52 minutes later
Thanks for writing in to Healthcare Magic!
Your mother is being treated as a possible UTI but such pain can be due to a stone in the urinary tract as well.
Did you get the urine sample tested- a microscopy examination and a culture and sensitivity of urine is worth while to guide. A ultrasound abdomen would be further helpful to rule out a stone.
UTI when severe needs some time to respond, the antibiotics she is getting are appropriate, she may get well soon mean while she can take tablet Ultracet as required for pain.
If no response till 72 hours then you should take her to the physician again for a review.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor